# SDR SWIA201642735

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 30,407 hours, 25,932 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT HIGH OIL TEMP. DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.   REMOVED AND REPLACED THE LEFT ENGINE OIL LEVEL PROBE IAW AMM. SERVICED LEFT ENGINE OIL AND VERIFIED OPERATION .  RAN LEFT ENGINE AT TAKEOFF POWER SETTING. ALL ENGINE PARAMETERS NORMAL AT THIS TIME.  NO LEAKS NOTED AT LEFT ENGINE.
